# SDR R61A2021052000438

- Difficulty date: May 5, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND AFT WASTE SERVICE PANEL CORRODED BTWN FR 86-89 STR 24RH-26RH. REPLACED WASTE SERVICE PANEL PN 170-86668-403 IAW SRM 51-41-02. SEE AAR NRC#4500901-1000-0104 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
